# SDR HEEA0013150

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sliding Sleeve
- Part number: 10541961
- Condition: Corroded
- Location: M/R Gr Box
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3000 HOUR OVERHAUL DUE.   SLIDING SLEEVE HAS CORROSION. SCRAPPED PART.  REPLACED WITH SERVICEABLE PART.
